RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 25, Issue 2, Pages 269–285 (Mi adm658)  

RESEARCH ARTICLE

On functional equations and distributive second order formulae with specialized quantifiers

Yuri Movsisyan

Yerevan State University, Alex Manoogian 1, Yerevan 0025, Armenia

Abstract: The structure of invertible algebras with distributive second order formulae with specialized quantifiers is given. As a consequence, the applications for solutions of the some functional equations of distributivity on quasigroups are provided.

Keywords: functional equation, hyperidentity, second order formula, quasigroup, moufang loop, invertible algebra, isotopy.

Funding Agency Grant Number
State Committee on Science of the Ministry of Education and Science of the Republic of Armenia 10-3/1-41
This research is supported by the State Committee of Science of the Republic of Armenia, grant: 10-3/1-41.


Full text: PDF file (356 kB)
References: PDF file   HTML file
MSC: 20N05, 20N02, 03C85, 03C05
Received: 14.05.2017
Revised: 02.06.2018
Language:

Citation: Yuri Movsisyan, “On functional equations and distributive second order formulae with specialized quantifiers”, Algebra Discrete Math., 25:2 (2018), 269–285

Citation in format AMSBIB
\Bibitem{Mov18}
\by Yuri~Movsisyan
\paper On functional equations and distributive second order formulae with specialized quantifiers
\jour Algebra Discrete Math.
\yr 2018
\vol 25
\issue 2
\pages 269--285
\mathnet{http://mi.mathnet.ru/adm658}


Linking options:
  • http://mi.mathnet.ru/eng/adm658
  • http://mi.mathnet.ru/eng/adm/v25/i2/p269

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Algebra and Discrete Mathematics
    Number of views:
    This page:30
    Full text:9
    References:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020